MAUDE Adverse Event Report: ZIMMER GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 15 HOLES, 324 MM; TRAUMA, PLATE

ZIMMER GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 15 HOLES, 324 MM; TRAUMA, PLATE
Catalog Number 0203263015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: report source france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent revision approximately 2 and a half months post implantation due to fractured plate.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The reported ncb pp plate was returned and was examined by the product surveillance team.The plate was found to have fractured through the central hole of a three-hole pattern.Macroscopically, scratches were visible, primarily on the non-bone-facing surface.On the bone-facing surface, abrasion marks were observed close to the fracture site.It is not known whether cables were used to stabilize the fracture.Polished areas were identified on both fracture surfaces.These are most likely post-fracture features caused by repeated contact between the two fractured fragments.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.The patient presented with a broken peri-prosthetic plate, which had been initially implanted and subsequently after 2 and a half months post implantation was explanted.Visual inspection confirmed a plate fracture extending through the central hole of a three-hole pattern.Polished regions observed on the fracture surfaces suggest contact between the parts following the fracture event.Abrasion marks and scratches were observed on the bone-facing side of the plate near the fracture site.With the available information and performed investigation, a definitive root cause for the plate fracture cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 15 HOLES, 324 MM
Common Device Name
TRAUMA, PLATE
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22541306
Report Number0009613350-2025-00610
Device Sequence Number6975168
Product Code HRS
UDI-Device Identifier00889024297470
UDI-Public(01)00889024297470(10)3156627
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0203263015
Device Lot Number3156627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale